It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Kc1985]Im pretty sure these are side affects of taking doryx because this hasnt happen to me before first if i dont eat anything when i take the pills i get stomach pains and immediately vomit , and today this happened and i went and threw up and my face was all red when i was done and after the redness went away i have this RASH on my eyelids and around my eyes it is not bumps or anything or itchy they r pin ***** sized red dots ALL over i dotn know what this is can anyone help?[/QUOTE]

I know EXACTLY what you're talking about. First of all, Doryx (doxycycline) will make you nauseas if you don't take it with food. so take it with food! Second of all, the dots on your face are not a reaction. It's called Petechiae. It's broken blood vessels caused by violent vomiting. You were not getting enough oxygen to that part of your face while you were throwing up, and it caused the dots to form (this has happened to me before and the nurse told me that's what it was. I guess you can also get it from crying heavily). So don't worry- the dots will gradually fade away over 3-4 days. Hope this helps ease your mind!!! Just make sure you eat with your doxy!!! Also, switching over to Minocycline might help-- I switched and now I can take it on an empty stomach with no nausea whatsoever. Good luck!





All times are GMT -7. The time now is 08:28 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!